The Michigan Mathematical Journal

Zeta functions of curves with no rational points

Daniel Litt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 64, Issue 2 (2015), 383-395.

Dates
First available in Project Euclid: 19 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1434731929

Digital Object Identifier
doi:10.1307/mmj/1434731929

Mathematical Reviews number (MathSciNet)
MR3359031

Zentralblatt MATH identifier
1329.14052

Subjects
Primary: 14
Secondary: 11

Citation

Litt, Daniel. Zeta functions of curves with no rational points. Michigan Math. J. 64 (2015), no. 2, 383--395. doi:10.1307/mmj/1434731929. https://projecteuclid.org/euclid.mmj/1434731929


Export citation